# SDR 2000ZZZX472

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7046H
- Make and model: Doug DC-8F-54
- Aircraft serial: 46011
- Engine: Pwa JT3D3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 71128719
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: AP
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL, NR 3 ENGINE FLAMEOUT; FUEL ON NR 3 TANK WAS 5800; SUSPECT FCU MALFUNCTION.  CHANGED AND TESTED FCU UNIT IAW PW MM 72-0.  (X)
